Announcement

Collapse
No announcement yet.

clen while on antibiotics?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Big Ed
    replied
    The man knows what he is talking about

    Leave a comment:


  • xRAJAx
    replied
    Originally posted by pudge
    a buddy of mine is getting ready for a show and i didnt wanna give him the wrong advice on something... he uses clen 2 weeks on 1 week off, thats the way he does it and it seems to be working... but recently he got sick and has been using antibiotics for the last 3 days... today he's supposed to start using clen again..will him taking clen and antibiotics at the same time be harmful to him? is that bad? or should he not worry not all?

    Pudge

    Can you tell us what type of Antibiotic he is taking. There shouldn't be an issue wtih most antibiotics and concurrent use of clenbuterol. Actually, he should feel better with them both.

    The only issue is that the antibiotics work by killing most ALL bacteria in the body and does this by inhibiting protein synthesis without affecting nucleic acid synthesis. So basically the doc feels its the bacteria in his lungs causing his illness. But the side effect is going to be limited protein synthesis while taking it.

    If I rememeber right, clen works by activating beta 1 + 2 adregenic receptors. Beta 2 receptors are the primary receptors in bronchial smooth muscle. Also 10-30% of the cells in the heart. The receptor activation in the lungs causes the muscle cells their to relax, and will help with breathing and coughing.....which should help your friend in this case. Don't forget, Clenbuterol was orignally a asthmatic drug. We just happen to like the added effect on the heart cells that get it going, raising our metabolic rates and blood pressure which helps the kidneys drop that water and us burn extra calories.


    R

    Leave a comment:


  • Big Ed
    replied
    the clen and antibiotics are the lest of his problem he needs to loose that cold!! He needs to eat, sleep and take plenty of C's!

    Ed

    Leave a comment:


  • pudge
    replied
    thanks for the input guys, he's taking what the doc told him to take cause he's got a bad cold, very congested and he doesnt sound good at all...

    Pudge

    Leave a comment:


  • Big Ed
    replied
    The liver will not suffer from the above. The problem is that antibiotics attack foreign matter in the body and clen is foreign. What is the reason from him taking antibiotics???

    Leave a comment:


  • ctgblue
    replied
    I do know that antibiotics, pain meds, clen, etc... are all rough on the liver
    It is probably not GOOD to do it, but if it is short term and he MUST go on the clen it probably won't kill him, but I would not suggest it
    Nothing makes my lower back area (liver kidneys) hurt like antibiotics or pain meds
    I would not even get my liver values checked last time because it was right at the end of a surgery related anti-biotic round and I knew the values would be skewed big time

    Leave a comment:


  • pudge
    started a topic clen while on antibiotics?

    clen while on antibiotics?

    a buddy of mine is getting ready for a show and i didnt wanna give him the wrong advice on something... he uses clen 2 weeks on 1 week off, thats the way he does it and it seems to be working... but recently he got sick and has been using antibiotics for the last 3 days... today he's supposed to start using clen again..will him taking clen and antibiotics at the same time be harmful to him? is that bad? or should he not worry not all?

    Pudge
Working...
X